EconPapers    
Economics at your fingertips  
 

Continuous Linear Representability of Binary Relations

Wilhelm Neuefeind and Walter Trockel
Additional contact information
Wilhelm Neuefeind: Washington University in Saint Louis

Game Theory and Information from University Library of Munich, Germany

Abstract: A very general result on continuous linear representability of binary relations on topological vector spaces is presented. Applications of this result include individual decision making under uncertainty, i.e. expected utility theory and collective decision making, in particular, utilitaristic social welfare functions.

JEL-codes: C7 D8 (search for similar items in EconPapers)
Pages: 8 pages
Date: 1994-05-17
Note: 8 pages, LaTeX file
References: Add references at CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/9405/9405002.pdf (application/pdf)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/9405/9405002.tex (application/x-tex)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/9405/9405002.ps.gz (application/postscript)

Related works:
Journal Article: Continuous Linear Representability of Binary Relations (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:9405002

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpga:9405002